sexologist-icon
Mild pain in uterus area
Hi doc, i had an abortion last December and after that my periods are not stopping by itself and also there is always a mild pain in my lower abdominal area. Is there's something serious. What shud I do please suggest. Also m taking hormonals Doris tablets regularly from almost a month to make it regular. Please help
47 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sharath Kumar K N
General Physician 3 yrs exp Mandya
Hello, have you got Scan done after abortion? To see is it a complete? If it is complete abortion nothing to worry. Second thing is do you have polycystic ovarian disease (PCOD) (since you are taking hormonal therapy) , if so then pain, irregular periods are common in that, you need to complete the hormonal therapy, and need to reduce your weight to little below average for your age.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.